# SDR ASOA201000546

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 LOWER BELLY SECTION IS CORRODED. REMOVED BOTTOM FRAME SECTION AT FS 333 BETWEEN STR 23L AND 23R IAW SRM 51-42-06 AND 51-42-21. TEMPORARILY INSTALLED NEW FRAME SECTOR, LOCATED AND DRILLED, REMOVED AND DEBURRED IAW SRM 51-42-06.   INSTALLED BOTTOM FRAME SECTION AT FS 333 BETWEEN STR 23L AND 23R IAW SRM 51-42-06 AND 51-42-21. PAINTED REPAIR IAW SRM 51-25-16.  CORROSION LIMITED TO LOWER FS 333 AND FRAME SECTION ONLY. NO CORROSION NOTED TO SURROUNDING STRUCTURE OR SKIN.
